# SDR SWAA000069252

- Difficulty date: February 4, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BS294.5 TO BS312 AT RBL 60 AND WL208.1 AT FWD GALLEY AREA 2022-67927 / [01] TOOL USED: CALIPER P/N: 500-196-30; S/N: B21141563; DUE DATE: 01-NOV-22;[02] REPLACED INNER CHORD LOCATED BS294.5 TO BS312 AT RBL 60 AND WL208.1 AT FWD GALLEY AREA AND FASTENERS I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 141A8310; REV: -;[03] REPLACED INNER CHORD LOCATED BS294.5 TO BS312 AT RBL 60 AND WL208.1 AT FWD GALLEY AREA AND FASTENERS I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 141A8310; REV: -.. RII ITEM
